RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 8, Pages 62–70 (Mi ivm189)  

This article is cited in 11 scientific papers (total in 11 papers)

Numerical solution of the singular Abel integral equation by the generalized quadrature method

V. S. Sizikov, A. V. Smirnov, B. A. Fedorov

St. Petersburg State University of Information Technologies, Mechanics and Optics

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:8, 59–66

Bibliographic databases:
UDC: 517.968:519.642
Received: 27.02.2003

Citation: V. S. Sizikov, A. V. Smirnov, B. A. Fedorov, “Numerical solution of the singular Abel integral equation by the generalized quadrature method”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 8, 62–70; Russian Math. (Iz. VUZ), 48:8 (2004), 59–66

Citation in format AMSBIB
\Bibitem{SizSmiFed04}
\by V.~S.~Sizikov, A.~V.~Smirnov, B.~A.~Fedorov
\paper Numerical solution of the singular Abel integral equation by the generalized quadrature method
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 8
\pages 62--70
\mathnet{http://mi.mathnet.ru/ivm189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2114851}
\zmath{https://zbmath.org/?q=an:1100.65128}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 8
\pages 59--66


Linking options:
  • http://mi.mathnet.ru/eng/ivm189
  • http://mi.mathnet.ru/eng/ivm/y2004/i8/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Safronchik, “Tormozhenie plastiny o sloi “zapazdyvayuschei” vyazkoplastichnoi sredy s uchetom pristennogo skolzheniya”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:2 (2009), 88–93  mathnet  crossref
    2. Astashynski V.M., Kostyukevich E.A., Kuzmitski A.M., Mishchuk A.A., Shoronov P.N., “Interaction Between Oppositely Directed Compression Plasma Flows”, J. Appl. Spectrosc., 79:4 (2012), 610–615  crossref  adsnasa  isi
    3. Loktionov E.Yu., Protasov Yu.Yu., Telekh V.D., Khaziev R.R., “Complex Processing of Interferograms of Light-Erosion Gas-Plasma Streams in Vacuum”, Instrum. Exp. Tech., 56:1 (2013), 46–54  crossref  crossref  isi  elib  elib
    4. M. V. Bulatov, O. S. Budnikova, “Chislennoe reshenie integro-algebraicheskikh uravnenii so slaboi osobennostyu v yadre $k$-shagovymi metodami”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 13 (2015), 3–15  mathnet
    5. Boykov I.V., Tynda A.N., “Numerical Methods of Optimal Accuracy For Weakly Singular Volterra Integral Equations”, Ann. Funct. Anal., 6:4 (2015), 114–133  crossref  mathscinet  zmath  isi  elib
    6. Sizikov V.S., Evseev V., Fateev A., Clausen S., “Direct and Inverse Problems of Infrared Tomography”, Appl. Optics, 55:1 (2016), 208–220  crossref  isi  elib
    7. Sizikov V., Sidorov D., “Generalized Quadrature For Solving Singular Integral Equations of Abel Type in Application to Infrared Tomography”, Appl. Numer. Math., 106 (2016), 69–78  crossref  isi
    8. Petrenko M.V., Bobashev S.V., Tumakaev G.K., “A Method For Determination of Spatial Distribution of Gas Concentration in Supersonic Jets Outflowing Into Vacuum”, Tech. Phys. Lett., 43:5 (2017), 428–430  crossref  isi  scopus
    9. Agachev J.R. Galimyanov A.F. Gubaidullina R.K., “Best Approximations of Solutions of Fractional-Integral Equations With the Riemann-Liouville Operator”, Lobachevskii J. Math., 40:9, SI (2019), 1231–1241  crossref  isi
    10. Assari P. Dehghan M., “a Meshless Local Discrete Galerkin (Mldg) Scheme For Numerically Solving Two-Dimensional Nonlinear Volterra Integral Equations”, Appl. Math. Comput., 350 (2019), 249–265  crossref  isi
    11. Noeiaghdam S., Sidorov D.N., Muftahov I.R., Zhukov V A., “Control of Accuracy on Taylor-Collocation Method For Load Leveling Problem”, Bull. Irkutsk State Univ.-Ser. Math., 30 (2019), 59–72  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:361
    Full text:130
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020